| Catalog Number |
1988 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).
Event or Problem Description
It was reported that they cannot remove the mount.When the implant was placed, the mount did not come off, so another implant was placed.After the operation, the mount in question was difficult to remove even with pliers.Tooth site # 28 (universal).
Additional Manufacturer Narrative
This report is being submitted to report additional information.Zimvie received one implant for evaluation.Visual evaluation / functional test was performed, implant shows slight wear however mount was able to disengage from implant as intended.No malfunction.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was torque or speed applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction did not occur.The mount was able to disengage from implant as intended.The reported event/coob could not be verified since the condition of the product/packaging when received by the customer was unknown.
Event or Problem Description
No additional or corrected information to report.